Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 74, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2013, 8:03 AM CDT for Grant County, Wisconsin. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2013, 8:03 AM CDT (13:03 UTC)
- Expired
- Jun 21, 2013, 8:45 AM CDT
- In force
- 42 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Grant County, WI
The radar
The Quad Cities radar (KDVN), 119 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:25 AM CDT | TSTM WND DMG | Platteville, WI | SEVERAL TREES BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 5:40 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1347 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
991
WUUS53 KARX 211303
SVRARX
WIC043-211345-
/O.NEW.KARX.SV.W.0074.130621T1303Z-130621T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
803 AM CDT FRI JUN 21 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 845 AM CDT
* AT 801 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF HIGHLAND TO LANCASTER TO
GUTTENBERG...AND MOVING SOUTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CASSVILLE AROUND 810 AM CDT.
PLATTEVILLE AROUND 820 AM CDT.
DICKEYVILLE AROUND 825 AM CDT.
CUBA CITY AROUND 835 AM CDT.
HAZEL GREEN AROUND 840 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LANCASTER MUNICIPAL AIRPORT...
ELLENBORO...BURTON...MCCARTNEY...BIG H CAMPGROUND...ROCKVILLE...
POTOSI...CORNELIA...SPECHTS FERRY AND TENNYSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4264 9072 4266 9088 4268 9092 4268 9095
4269 9097 4275 9106 4281 9108 4290 9062
4284 9042 4251 9042 4250 9043 4250 9063
TIME...MOT...LOC 1303Z 343DEG 31KT 4289 9041 4283 9066
4275 9104
HAIL...1.00IN
WIND...60MPH
$$
SCHMIDT2 follow-up statements
988
WWUS53 KARX 211319
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
819 AM CDT FRI JUN 21 2013
WIC043-211345-
/O.CON.KARX.SV.W.0074.000000T0000Z-130621T1345Z/
GRANT WI-
819 AM CDT FRI JUN 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN GRANT
COUNTY UNTIL 845 AM CDT...
AT 815 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF PLATTEVILLE TO 7 MILES NORTH OF
DICKEYVILLE TO CASSVILLE...AND MOVING SOUTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
DICKEYVILLE AROUND 830 AM CDT.
CUBA CITY AROUND 835 AM CDT.
HAZEL GREEN AROUND 845 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE PLATTEVILLE AIRPORT...SPECHTS
FERRY...BIG PATCH...KIELER...GEORGETOWN...LOCK AND DAM 11...SANDY
HOOK...LOUISBURG AND SINSINAWA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4264 9072 4266 9088 4268 9092 4268 9095
4269 9097 4275 9106 4281 9108 4290 9062
4284 9042 4251 9042 4250 9043 4250 9063
TIME...MOT...LOC 1318Z 343DEG 31KT 4278 9041 4271 9061
4267 9099
HAIL...1.00IN
WIND...60MPH
$$
SCHMIDT329
WWUS53 KARX 211343
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
843 AM CDT FRI JUN 21 2013
WIC043-211353-
/O.EXP.KARX.SV.W.0074.000000T0000Z-130621T1345Z/
GRANT WI-
843 AM CDT FRI JUN 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRANT COUNTY WILL
EXPIRE AT 845 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 4264 9072 4266 9088 4268 9092 4268 9095
4269 9097 4275 9106 4281 9108 4290 9062
4284 9042 4251 9042 4250 9043 4250 9063
TIME...MOT...LOC 1343Z 343DEG 31KT 4257 9033 4250 9053
4246 9091
$$
SCHMIDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:02 AM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 21, 6:02 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 602 AM CDT FRI JUN 21 2013 .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) ISSUED AT 214 AM CDT FRI JUN 21 2013 AS SOUTHWEST UPPER FLOW CONTINUES TO ADVECT WARM AIR AND MOISTURE INTO UPPER MIDWEST...FORECAST CHALLENGE REMAINS TIMING MESOSCALE CONVECTIVE COMPLEXES. SEEMS LIKE A DIFFICULT TASK AT TIMES ONLY A FEW HOURS OUT. UPPER LOW CONTINUES TO SPIN OVER NORTHWEST U.S. WITH LARGE WESTERN CONUS TROUGH. STEADY LOW LEVEL JET EARLY THIS MORNING AROUND 45 KTS IS FUELING LARGE CONVECTIVE SYSTEM OVER CENTRAL MINNESOTA. CELLS STARTED OVERNIGHT A BIT MORE DISCRETELY BUT AS COLD POOL HAS BEEN DEVELOPING...MORE OF A LINEAR STRUCTURE UNFOLDING WHICH MAY CONTINUE BUILDING SOUTHEAST ALONG WELL DEFINED WARM FRONT OR BOUNDARY INTO AREA BEFORE DAYBREAK. LOWER MIXED LAYER CAPE VALUES AND LOWER SHEAR WOULD SUGGEST SYSTEM COULD WEAKEN AS IT APPROACHES WISCONSIN BUT WILL HAVE TO MONITOR THIS...WHICH COULD INCLUDE A FEW WARNINGS. HAVE ALSO BEEN TRACKING BAND OF CONVECTION ACROSS WESTERN WISCONSIN THAT SEEM TO DEVELOP ALONG MID LEVEL NOSE OF WARMER AIR BUT SEEMS UNLIKELY THESE WOULD UPSCALE INTO ANYTHING OF SIGNIFICANCE. MESOSCALE MODELS AND SHORT TERM MODELS CONTINUE TO CHANGE NEARLY AS QUICKLY AS RADAR IMAGERY WHICH HURTS ANY CONFIDENCE IN THIS FORECAST. WITH BASIC UPPER AIR PATTERN CHANGING LITTLE...HAVE BEEN TRYING TO TIME THINGS BASED ON BEST SIGNALS OF MOISTURE TRANSPORT. THIS TENDS TO INCREASE ACROSS OUR AREA NEXT 48 HOURS SO EXPECT GRADUAL TREND IN CONVECTIVE SYSTEM DEVELOPMENT ZONE FROM DAKOTAS AND WESTERN MINNESOTA CLOSER TO UPPER MISSISSIPPI RIVER AREA GOING INTO WEEKEND. THIS SHOULD BOOST RAIN THREAT AS WELL...BUT EXACTLY WHEN IS DIFFICULT. PLENTY OF CAPE TO WORK WITH ALTHOUGH DEEPER SHEAR DOES REMAIN FURTHER NORTHWEST...CLOSER TO DYNAMICS. COULD SEE A BREAK IN ACTION LATER TODAY BEFORE ADDITIONAL DEVELOPMENT TAKES PLACE AROUND RIDGE HEADING INTO FRIDAY NIGHT. SAME PATTERN COULD KEEP GOING INTO SUNDAY NIGHT. REPEAT ROUNDS OF CONVECTION COULD ALSO LEAD TO PROBLEMATIC FLOOD THREAT BUT GIVEN UNCERTAINTY OF TRACKS OF THESE SYSTEMS...WILL HAVE TO MONITOR SHORT TERM CONDITIONS FOR ANY SPECIFIC FOCUS AREAS. TEMPERATURES SHOULD REMAIN FAIRLY PERSISTENT FROM DAY TO DAY WITH SUBTLE CHANGES DEPENDING ON HOW MUCH CLOUD DEBRIS IMPACTS HIGHS. DID DROP HIGHS TODAY NORTH AND EAST OF LA CROSSE WHERE CONFIDENCE IN CLOUD SHIELD INTO AFTERNOON IS HIGHEST. WARMEST LOW LEVEL TEMPERATURES COME IN OVER WEEKEND SO DID BOOST HIGHS A FEW DEGRESS. IN ADDITION...DEW POINTS DID NOT RESPOND AS QUICKLY AS EXPECTED ON THURSDAY...PERHAPS DUE TO RECENT DRY WEATHER...SOURCE REGION OF AIRMASS...AND IMMATURE CROPS. SCALE BACK CLIMB OF DEW POINTS ANOTHER 24 HOURS BUT OVER TIME AS MORE SOUTHWEST FLOW DEVELOPS...EXPECT THE LOWER 70 DEGREE DEW POINTS TO ADVECT INTO AREA WITH MUGGY CONDITIONS BEFORE WEEKEND ENDS. THIS COULD BOOST HEAT INDEX VALUES INTO 95 TO 100 DEGREES AT PEAK HEATING DURING MID TO LATE AFTERNOONS. .LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY) ISSUED AT 214 AM CDT FRI JUN 21 2013 LATER FORECAST PERIODS WILL INVOLVE PATTERN SHIFT AS HEIGHTS RISE IN THE WESTERN CONUS. UPPER LOW OVER NORTHWEST...OR ROUNDS OF SHORT WAVE ENERGY...WILL EVENTUALLY SHIFT ALONG NORTHERN TIER OF STATES OR FAR SOUTHERN CANADA AS NORTHWEST FLOW DEVELOPS INTO WESTERN GREAT LAKES. AS RIDGE AHEAD OF TROUGH BREAKS DOWN...COULD SEE BOUNDARY EVENTUALLY SHIFT SOUTH THROUGH AREA WITH EVEN MORE CHANCES OF CONVECTION WELL INTO EARLY NEXT WEEK. EXPECT COOLING TREND IN THIS SCENARIO AS WELL BUT COULD BE MORE GRADUAL THAN A SHARP COLD FRONT. MEDIUM RANGE GUIDANCE SUGGESTS SHORT WAVE TROUGH COULD DROP THROUGH IN DEVELOPING NORTHWEST FLOW LATE WEDNESDAY INTO THURSDAY MORNING COULD SPARK YET MORE RAIN SHOWERS BEFORE DRIER...NORTHWEST REGIME SETS UP AS WESTERN MEAN RIDGE BUILDS TO CLOSE OUT THE MONTH. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 602 AM CDT FRI JUN 21 2013 GIVEN DIFFICULT TASK OF PREDICTING IMPACT OF CONVECTION OUT PAST 6-8 HOURS...BIGGEST FOCUS IS ON SHORT TERM AS LINE OF STORMS MOVES THROUGH AREA. GENERAL VFR CONDITIONS HAVE BEEN THE RULE OUTSIDE OF STORMS BUT LINE MOVING THROUGH HAS BROUGHT AT LEAST IFR AT TIMES WITH LIMITED VISIBILITIES IN HEAVIEST RAIN. IN ADDITION TO 2-3 HOUR TIME WINDOW OF MOST STORM IMPACT...INCLUDING LIMITED VISIBILITY AND GUSTY WINDS...VFR CONDITIONS SHOULD RETURN AFTER THIS COMPLEX MOVES OUT OF THE AREA LATER THIS MORNING. SERIES OF MID/HIGH LEVEL CLOUDS FOR THE MOST BUT COULD SEE REDEVELOPMENT OF CONVECTION LATER IN THE DAY OR TONIGHT. HARD TO INCLUDE ANY DETAIL THIS FAR OUT BUT WILL TRY AND FRAME IN A TIME RANGE WHERE AT LEAST VICINITY STORMS COULD BE AROUND. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...SHEA LONG TERM....SHEA AVIATION.....SHEA
Hazardous weather outlook, Jun 21, 7:47 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 747 AM CDT FRI JUN 21 2013 MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-221100- ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE- MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA- 747 AM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA AND WEST CENTRAL INTO NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW LINGERING THUNDERSTORMS COULD BRING SOME ADDITIONAL RAIN AND LIGHTNING RISK THIS MORNING BEFORE MOVING OUT. AFTER THESE STORMS MOVE OUT OF THE AREA LATER THIS MORNING... THERE COULD BE A BREAK IN THE WEATHER...BUT ADDITIONAL DEVELOPMENT IS EXPECTED BACK TO THE WEST EITHER LATE THIS AFTERNOON OR TONIGHT. THIS COULD TURN INTO ANOTHER THUNDERSTORM COMPLEX WITH HEAVY RAIN AND OTHER SEVERE WEATHER RISKS. IN ADDITION...ANOTHER WARM DAY IS ON TAP WITH MUGGY CONDITIONS DEVELOPING. HEAT INDEX VALUES COULD CLIMB INTO THE LOWER TO MID 90S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND GUSTY WINDS AT TIMES WELL INTO NEXT WEEK. DUE TO UNCERTAINTY IN TIMING AND LOCATION...FORECAST DETAIL WILL BE ADDED AS EACH ROUND OF STORMS GETS CLOSER. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... RAINFALL REPORTS WOULD BE APPRECIATED FROM EARLY MORNING STORMS. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH EARLY NEXT WEEK. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. IAZ008>011-018-019-029-030-WIZ054-055-061-221100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD- MITCHELL-RICHLAND-WINNESHIEK- 747 AM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A LINE OF THUNDERSTORMS WILL BRING GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL TO THE AREA THIS MORNING. FLASH FLOODING COULD DEVELOP AS HEAVY RAINFALL RATES CONTINUE THROUGH THE MORNING. AFTER THESE STORMS MOVE OUT OF THE AREA LATER THIS MORNING... THERE COULD BE A BREAK IN THE WEATHER...BUT ADDITIONAL DEVELOPMENT IS EXPECTED BACK TO THE WEST EITHER LATE THIS AFTERNOON OR TONIGHT. THIS COULD TURN INTO ANOTHER THUNDERSTORM COMPLEX WITH HEAVY RAIN AND OTHER SEVERE WEATHER RISKS. IN ADDITION...ANOTHER WARM DAY IS ON TAP WITH MUGGY CONDITIONS DEVELOPING. HEAT INDEX VALUES COULD CLIMB INTO THE LOWER TO MID 90S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND GUSTY WINDS AT TIMES WELL INTO NEXT WEEK. DUE TO UNCERTAINTY IN TIMING AND LOCATION...FORECAST DETAIL WILL BE ADDED AS EACH ROUND OF STORMS GETS CLOSER. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... SOME LOCALIZED ACTIVATIONS MAY BE NEEDED THIS MORNING AS STORMS MOVE THROUGH THE AREA. REPORTS OF WIND GUSTS AND RAINFALL AMOUNTS WOULD BE USEFUL. ADDITIONAL SPOTTER ACTIVATIONS MIGHT BE NEEDED TONIGHT AND THROUGH THE WEEKEND. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. SHEA
In the hours before
Local storm report, Jun 21, 7:03 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
703 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 AM HEAVY RAIN 3 SW RENO 43.57N 91.32W
06/21/2013 M2.35 INCH HOUSTON MN TRAINED SPOTTER
&&
SHEALocal storm report, Jun 21, 7:37 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
737 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM HAIL WEST UNION 42.96N 91.81W
06/21/2013 E0.25 INCH FAYETTE IA EMERGENCY MNGR
0731 AM TSTM WND GST BOSCOBEL 43.14N 90.70W
06/21/2013 M58 MPH GRANT WI ASOS
&&
SHEALocal storm report, Jun 21, 7:47 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
747 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM TSTM WND GST 4 SE STEUBEN 43.14N 90.80W
06/21/2013 M50 MPH CRAWFORD WI CO-OP OBSERVER
&&
DASLocal storm report, Jun 21, 7:55 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
755 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HAIL WAUCOMA 43.06N 92.03W
06/21/2013 E0.50 INCH FAYETTE IA BROADCAST MEDIA
&&
SHEALocal storm report, Jun 21, 7:58 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
758 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM TSTM WND GST RICHLAND CENTER 43.34N 90.38W
06/21/2013 E35 MPH RICHLAND WI TRAINED SPOTTER
SMALL TREE DOWN OFF HIGHWAY 14 ON WEST SIDE OF CITY.
&&
DANBLocal storm report, Jun 21, 8:02 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
802 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM TSTM WND DMG MONDOVI 44.57N 91.67W
06/21/2013 BUFFALO WI EMERGENCY MNGR
TREES AND POWER LINE DOWN NE SIDE OF MONDOVI. MEASURED 55
MPH GUST BY FIRE CHIEF.
&&
TMSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 5:06 AM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 54 min |
| Jun 21, 6:36 AM CDT | Areal Flood Advisory | ARX | La Crosse | 54 min |
| Jun 21, 7:11 AM CDT | Flash Flood Warning | ARX | Crawford | 4 hr |
| Jun 21, 7:37 AM CDT | Areal Flood Advisory | ARX | La Crosse | 3 hr |
| Jun 21, 7:38 AM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland | 52 min |
| Jun 21, 8:17 AM CDT | Areal Flood Advisory | ARX | Grant | 2 hr |
| Jun 21, 8:31 AM CDT | Flash Flood Warning | ARX | Grant | 3 hr |
| Jun 21, 10:26 AM CDT | River Flood Warning | ARX | Jackson | 3 days |
| Jun 21, 10:26 AM CDT | River Flood Warning | ARX | La Crosse, Trempealeau | 5 days |
| Jun 21, 10:26 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 47 hr |
| Jun 21, 2:23 PM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Clark, Crawford, Grant, Jackson and 7 more | 22 hr |
| Jun 21, 2:48 PM CDT | River Flood Warning | ARX | Crawford | 7 days |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.